You are here: Home area Alberto Pinto Publications Scientific Papers

Scientific Papers

Published


  1. Elvio Accinelli, Filipe Martins, Jorge Oviedo, Alberto Pinto and Luis Quintas, Who controls the controller? A dynamical model of corruption, Journal of Mathematical Sociology, pp. 1-28, November 2017.
  2. Jim M. Cushing, Filipe Martins, Alberto Pinto and Amy Veprauskas, A bifurcation theorem for Evolutionary matrix models with multiple traits,
    Journal of Mathematical Biology, Volume 75, Issue 2, pp. 491-520, August 2017.
  3. José Martins, Alberto Pinto, Bistability of Evolutionary Stable Vaccination Strategies in the Reinfection SIRI Model, Bulletin of Mathematical Biology, Vol. 79, Issue 4, pp. 853-883, April 2017.
  4. Filipe Martins, Alberto Pinto and Jorge Zubelli, Nash and social welfare impact in an international trade Model, Journal of Dynamics and Games,
    Vol. 4, No. 2, pp. 149 - 173, March 2017.
  5. Elvio Accinelli, Alberto Pinto, Jesús E. Ordaz, Sharing natural resources: a critical time for a conflict, Revista Brasileira de Economia de Empresas, vol. 17, número 1, pp. 7-20.
  6. João P. Almeida and Alberto Pinto, Anosov Diffeomorphisms and \gamma-Tilings, Communications in Mathematical Physics, Volume 345, Issue 2, July 2016, pp. 435-456.
  7. Mário Bessa, Sérgio Dias, Alberto Pinto, Explosion of differentiability for equivalencies between Anosov flows on 3-manifolds, Proceedings of the American Mathematical Society, vol.144, no.9, pp.3757-3766, Maio 2016.
  8. Alberto Pinto, Telmo Parreira, Localization and prices in the quadratic Hotelling model with uncertainty, Journal of Dynamics and Games, vol.3, no.2, pp.121-142, Abril, 2016.
  9. A. S. Mousa, D. Pinheiro, A. A. Pinto, Optimal life-insurance selection and purchase within a market of several life-insurance providers. Insurance Math. Econom. 67 (2016) 133-141.
  10. Alberto Pinto, Telmo Parreira, João Paulo Almeida, Local market structure in a Hotelling town, Journal of Dynamics and Games, vol.3, no.1, pp.75-100, 2016.
  11. Elvio Accinelli, Erubiel Ordaz, Alberto Pinto and Leobardo Plata Pérez, Social contracts, free riders and utilities, Journal of Global Economics 4, Issue 1, DOI: 10.4172/2375-4389.1000168. (2016).
  12. Bruno M. P. M. Oliveira, Isabel P. Figueiredo, Nigel J. Burroughs and Alberto A. Pinto. Approximate equilibria for a T cell and Treg model. Applied Mathematics and Information Sciences, An international journal, vol. 9, no. 5, September 2015, pp. 2221-2231.
  13. A. A. Pinto, and T. Parreira. Price competition in the Hotelling model with uncertainty on costs. Optimization: A Journal of Mathematical Programming and Operations Research 64, 11, pp.2477-2493 (2015).
  14. Renato Araújo Soeiro, Abdelrahim Said Mousa, Alberto Pinto, Externality effects in the formation of societies, Journal of Dynamics and Games, vol.2, 3/4, pp.303-320, 2015.
  15. Fernanda Ferreira, Flávio Ferreira, Miguel Ferreira, Alberto Pinto, Flexibility in a stackelberg leadership with differentiated goods, Optimization: A Journal of Mathematical Programming and Operations Research, vol.64, no.4, pp.877-893, (2015).
  16. M. Alvarez-Mozos , F. Ferreira , J. M. Alonso-Meijide and A. A. Pinto, Characterizations of power indices based on null player free winning coalitions, Optimization: A Journal of Mathematical Programming and Operations Research, 64, 3, (2015), pp. 675-686.
  17. I. Duarte,D. Pinheiro, A.A Pinto and S.R. Pliska Optimal Life Insurance Purchase, Consumption and Investment on a financial market with multi-dimensional diffusive terms. Optimization: A Journal of Mathematical Programming and Operations Research, 63:11 (2014) 1737-1760.
  18. R. Soeiro, A. Mousa, T. Oliveira and A. A. Pinto. Dynamics of Human Decisions. Journal of Dynamics and Games, Volume 1 (1),(2014) 121-151.
  19. C. A. A. de Carvalho, M. M. Peixoto, D. Pinheiro and A. A. Pinto. An Asymptotic Universal Focal Decomposition for Non-Isochronous Potentials. Transactions of the American Mathematical Society, 366 (4), (2014)  2227–2263.
  20. José F. Alves, Vilton Pinheiro and A. A. Pinto. Explosion of smoothness for conjugacies between multimodal maps. Journal of the London Mathematical Society, 89 (1),  (2013)  255-274.
  21. D. Pinheiro, A. A. Pinto, S. Z. Xanthopoulos and A. N. Yannacopoulos. A projected gradient dynamical system modeling the dynamics of bargaining. Journal of Difference Equations and Applications, 19:1, (2013) 59-95.
  22. M. Ferreira, I.P. Figueiredo, B.M.P.M. Oliveira and A. A. Pinto. Strategic optimization in R&D Investment. Optimization: A Journal of Mathematical Programming and Operations Research, 61:8, (2012) 1013–1023.
  23. J. Martins, A. A. Pinto and N. Stollenwerk. Stationarity in Moment Closure and Quasi-Stationarity of the SIS model. Mathematical Biosciences, Volume 236, Issue 2, (2012), 126–131.
  24. A. A. Pinto, M. Ferreira, B. F. Finkenstädt, B. Oliveira, and A. N. Yannacopoulos. On the convergence to Walrasian prices in random matching Edgeworthian economies. Central European Journal of Operations Research, Volume 20, Issue 3, (2012) 485–495.
  25. A. A. Pinto, J. P. Almeida, and A. Portela. Golden tilings. Transactions of the American Mathematical Society, 364 (2012) 2261–2280.
  26. L. Almeida, J. Cruz, H. Ferreira, and A. A. Pinto. Bayesian-Nash equilibria in theory of planned behavior. Journal of Difference Equations and Applications 17 (2011), no. 7, 1085-1093.
  27. J. M. Alonso-Meijide, F. Ferreira, M. A. Mozos, and A. A. Pinto. Two new power indices based on winning coalitions. Journal of Difference Equations and Applications 17 (2011), no. 7, 1095-1100.
  28. L. Boukas, D. Pinheiro, A. A. Pinto, S. Z. Xanthopoulos, and A. N. Yannacopoulos. Behavioural and dynamical scenarios for contingent claims valuation in incomplete markets. Journal of Difference Equations and Applications 17 (2011), no. 7, 1065-1084.
  29. N. J. Burroughs, B. M. P. M. Oliveira, A. A. Pinto, and M. Ferreira. Immune response dynamics. Mathematical and Computer Modeling 53 (2011), no. 7-8, 1410-1419.
  30. N. J. Burroughs, M. Ferreira, B. M. P. M. Oliveira, and A. A. Pinto. Autoimmunity arising from bystander proliferation of T cells in an immune response model. Mathematical and Computer Modeling 53 (2011), no. 7-8, 1389-1393.
  31. N. J. Burroughs, M. Ferreira, B. M. P. M. Oliveira, and A. A. Pinto. A transcritical bifurcation in an immune response model. Journal of Difference Equations and Applications 17 (2011), no. 7, 1101-1106.
  32. C. A. A. Carvalho, M. M. Peixoto, D. Pinheiro, and A. A. Pinto. Focal decomposition, renormalization and semiclassical physics. Journal of Difference Equations and Applications 17 (2011), no. 7, 1019-1029.
  33. R. Gonçalves, H. Ferreira, and A. A. Pinto. Universality in the stock exchange markets. Journal of Difference Equations and Applications 17 (2011), no. 7, 1049-1063.
  34. J. Martins, M. Aguiar, A. A. Pinto, and N. Stollenwerk. On the series expansion of the spatial SIS evolution operator. Journal of Difference Equations and Applications 17 (2011), no. 7, 1107-1118.
  35. A. A. Pinto, and D. A. Rand. Uniformly hyperbolic diffeomorphisms in every surfaces. Journal of Difference Equations and Applications 17 (2011), no. 7, 1031-1047.
  36. J. G. Brida, M. J. Such-Devesa, M. Faias, and A. A. Pinto. Strategic choice in tourism with differentiated crowding types. Economics Bulletin, 30 (2010), no. 2, 1509-1515.
  37. R. Gonçalves, and A. A. Pinto. Negro and Danube are mirror rivers. Journal of Difference Equations and Applications, 16 (2010), no. 12, 1491-1499.
  38. R. Gonçalves, H. Ferreira, N. Stollenwerk, and A. A. Pinto. Universal fluctuations of AEX index. Physica A: Statistical Mechanics and its Applications, 389 (2010), no. 21, 4776-4784.
  39. A. A. Pinto, M. Aguiar, J. Martins, and N. Stollenwerk. Dynamics of epidemiological models. Acta Biotheoretica, 58 (2010), no. 4, 381-9.
  40. A. A. Pinto, N. J. Burroughs, M. Ferreira, and B. M. P. M. Oliveira. Dynamics of immunological models. Acta Biotheoretica, 58 (2010), no. 4, 391-404.
  41. A. A. Pinto, and D. A. Rand. Train tracks with C^{1+} Self-renormalisable structures. Journal of Difference Equations and Applications, 16 (2010), no. 8, 945-962.
  42. A. A. Pinto, D. A. Rand, and F. Ferreira. Arc exchange systems and renormalization. Journal of Difference Equations and Applications, 16 (2010), no. 4, 347-371.
  43. N. Stollenwerk, S. van Noort, J. Martins, M. Aguiar, F. Hilker, A. Pinto, and G. Gomes. A spatially stochastic epidemic model with partial immunization shows in mean field approximation the reinfection threshold. Journal of Biological Dynamics, 4 (2010), no. 6, 634-649.
  44. M. Ferreira, B. M. P. M. Oliveira, and A. A. Pinto. Patents in new technologies. Journal of Difference Equations and Applications, 15 (2009), no. 11, 1135-1149.
  45. R. Gonçalves, H. Ferreira, A. A. Pinto, and N. Stollenwerk. Universality in nonlinear prediction of complex systems. Journal of Difference Equations and Applications, 15 (2009), no. 11, 1067-1076.
  46. R. Gonçalves, A. A. Pinto, and N. Stollenwerk. Cycles and universality in sunspot numbers fluctuations. The Astrophysical Journal, 691 (2009), 1583-1586.
  47. J. Martins, A. A. Pinto, and N. Stollenwerk. A scaling analysis in the SIRI epidemiological model. Journal of Biological Dynamics, 3 (2009), no. 5, 479-496.
  48. N. J. Burroughs, B. M. P. M. Oliveira, A. A. Pinto, and H. J. T. Sequeira. Sensibility of the quorum growth thresholds controlling local immune responses. Mathematical and Computer Modelling, 47 (2008), 714–725.
  49. F. A. Ferreira, F. Ferreira, and A. A. Pinto. 'Own' price influences in a Stackelberg leadership with demand uncertainty. Brazilian Journal of Business Economics, 8 (2008), no. 2, 1-18.
  50. A. A. Pinto, D. A. Rand, and F. Ferreira. Cantor exchange systems and renormalization. Journal of Differential Equations, 243 (2007), no. 2, 593-616.
  51. A. A. Pinto, D. A. Rand, and F. Ferreira. Hausdorff dimension bounds for smoothness of holonomies for codimension 1 hyperbolic dynamics. Journal of Differential Equations, 243 (2007), no. 2, 168-178.
  52. N. Stollenwerk, J. Martins, and A. A. Pinto. The phase transition lines in pair approximation for the basic reinfection model SIRI. Physics Letters A, 371 (2007), no. 5-6, 379-388.
  53. N. J. Burroughs, B. M. P. M. Oliveira, and A. A. Pinto. Regulatory T cell adjustment of quorum growth thresholds and the control of local immune responses. Journal of Theoretical Biology, 241 (2006), no. 1, 134-141.
  54. E. de Faria, W. de Melo, and A. A. Pinto. Global hyperbolicity of renormalization for C^r unimodal mappings. Annals of Mathematics, 164 (2006), no. 3, 731-824.
  55. A. A. Pinto, and D. Sullivan. The circle and the solenoid. Discrete and Continuous Dynamical Systems A, 16 (2006), no. 2, 463-504.
  56. A. A. Pinto, and D. A. Rand. Rigidity of hyperbolic sets on surfaces. Journal of the London Mathematical Society, 71 (2005), no. 2, 481-502.
  57. F. Ferreira, and A. A. Pinto. Explosion of smoothness from a point to everywhere for conjugacies between diffeomorphisms on surfaces. Ergodic Theory and Dynamical Systems, 23 (2003), 509-517.
  58. A. A. Pinto, and D. A. Rand. Teichmüller spaces and HR structures for hyperbolic surface dynamics. Ergodic Theory and Dynamical Systems, 22 (2002), 1905-1931.
  59. A. A. Pinto, and D. A. Rand. Smoothness of holonomies for codimension 1 hyperbolic dynamics. Bulletin of the London Mathematical Society, 34 (2002), no. 3, 341-352.
  60. F. Ferreira, and A. A. Pinto. Explosion of smoothness from a point to everywhere for conjugacies between Markov families. Dynamical Systems, 16 (2001), no. 2, 193-212.
  61. A. A. Pinto, and D. A. Rand. Existence, uniqueness and ratio decomposition for Gibbs states via duality. Ergodic Theory and Dynamical Systems, 21 (2001), 533-543.
  62. W. de Melo, and A. A. Pinto. Rigidity of C^2 infinitely renormalizable unimodal maps. Communications in Mathematical Physics, 208 (1999), no. 1, 91-105.
  63. F. Ferreira, and A. A. Pinto. Existence of eigenvalues for (uaa) Markov maps. Portugaliae Mathematica, 54 (1997), no. 4, 421-429.
  64. A. A. Pinto, and D. A. Rand. Classifying C^{1+} structures on dynamical fractals: 1. The moduli space of solenoid functions for Markov maps on train tracks. Ergodic Theory and Dynamical Systems, 15 (1995), 697-734.
  65. A. A. Pinto, and D. A. Rand. Classifying C^{1+} structures on dynamical fractals: 2. Embedded trees. Ergodic Theory and Dynamical Systems, 15 (1995), 969-992.
  66. R. S. Mackay, A. A. Pinto, and J. B. J. van Zeijts. Coordinate change eigenvalues for bimodal period doubling renormalization. Physics Letters A, 190 (1994), no. 5-6, 412-416.
  67. A. A. Pinto, and D. A. Rand. Global phase space universality, smooth conjugacies and renormalisation: 2. The C^{k+\alpha} case using rapid convergence of Markov families. Nonlinearity, 5 (1992), no. 1, 49-79.